# SDR DALA2019081804836

- Difficulty date: August 18, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L FR 56 TO FR 58 IN AFT CARGO COMPARTMENT (1 EA), PERFORMED REPAIR ON STRINGER 42L LOC FR 56 TO FR 58 IN AFT CARGO COMPARTMENT ASPER A320 SRM 53-00-13-300-001 AND DRAWING D53470345
